Top
10
Doctor insights on: Calcium Channel Blockers Side Effects Women

Share
1

1
What are the side effects of calcium channel blockers?

What are the side effects of calcium channel blockers?

Calcium channel bloc: read this: http://www.ask.com/health/side-effects-calcium-channel-blockers-ba537bdd955a20e6?ad=semD&an=google_s&am=broad&ap=google.com&o=11138&qo=boostResultOnSERP

Get a more detailed answer ›
Dr. Jesus Yap Dr. Yap
1 doctor agreed:
2

2
What are some long term negative side effects of calcium channel blockers?

Dr. Jesus Yap Dr. Yap
1 doctor agreed:
What are some long term negative side effects of calcium channel blockers?

Too broad an answer: Ther are 3 major types of calcium channel blockers and each has unique effects and side effects.The common thing about them is that by its molecular action they relax smooth muscles otherwise they are completely different from each other and sometimes have opposite effects. One lowers the heart beat the other increases it. Constipation is common in one but not in others.Gum swelling in one etc ...Read more

3

3
Why do calcium channel blockers make me feel tired?

Why do calcium channel blockers make me feel tired?

Calcium blockers.: The side effect of fatigue is experienced with almost every drug. This is because we also see it with placebo. It is possible the calcium blockers make you tired and there are several pharmacologic reasons why they might. The incidence of fatigue with those drugs isn't significantly higher than with most other drugs however. ...Read more

4

4
If I take calcium channel blockers, am I increasing my chance of osteoporosis later in life?

If I take calcium channel blockers, am I increasing my chance of osteoporosis later in life?

No: You are probably concerned that the drug may reduce your absorption of dietary calcium. This is definitely not true of the most common generic, verapamil, and unlikely to be true of any of this drug class. If you wish to have a copy of the relevant literature, send me a request. The calcium pump, which absorbs the nutrient, differs from the channel these drugs block. ...Read more

See 1 more doctor answer
5

5
Why can calcium channel blockers cause itching?

Why can calcium channel blockers cause itching?

Itching weth CCBs: You can get allergic reaction with rash and itching with any medicine.So some people who are allergic to ccbs, can get rash and itching as they are allrgic to the medicine. ...Read more

7

7
I take lisnopril 40 mg., and atenolol 50 mg.Should i be on a calcium-channel blockers instead?

I take lisnopril 40 mg., and atenolol 50 mg.Should i be on a calcium-channel blockers instead?

Hypertension: Both lisinopril, ace inhibitor ; atenelol , beta blocker are good drugs for treatment of high blood pressure.If you have no side effects from these drugs ; your blood pressure is well controlled than you dont have to change to calcium channel blockers. ...Read more

8

8
What are some calcium channel blockers?

Too many: There are too numerous to mention...Would suggest a simple google search. ...Read more